# SDR 2007UALA00359

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT LWR THRESHOLD AREA CREASE BEAM HAS SEVERAL SPOTS OF CORROSION FROM BS 950-990.  MAJOR REPAIR.  REMOVED AND REPLACED CREASE BEAM PER SRM 51-40-02 AND SRM 53-60-15.
